Journal of Symbolic Logic

Forcing on Bounded Arithmetic II

Gaisi Takeuti and Masahiro Yasumoto

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 860-868.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745570

Mathematical Reviews number (MathSciNet)
MR1649065

Zentralblatt MATH identifier
0920.03061

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi; Yasumoto, Masahiro. Forcing on Bounded Arithmetic II. J. Symbolic Logic 63 (1998), no. 3, 860--868. https://projecteuclid.org/euclid.jsl/1183745570


Export citation